# SDR MYWA110036

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 28053
- Aircraft time: 21,443 hours, 26,191 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 2 ENGINE STARTER IS NOT AUTOMATICALLY CUTTING OUT AT 46 PERCENT OCCASIONALLY.   REMOVED AND REPLACED NR 2 ENG START SWITCH IAW AMM 80-11-00.  OPS CHECKED GOOD IAW AMM 80-11-00.
